MathSciNet Relay Station
MathSciNet bibliographic data
MR2678981 11E25 (11D85 11E20 11E45)
Kane, Ben; Sun, Zhi-Wei On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010), no. 12, 6425–6455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement